# SDR HEEA078388

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,150 hours
- Engine: Allsn 250C47B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Box
- Part number: 23064130
- Part serial: BB4072
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WORKS INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
